MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER CATHETER

ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "during a procedure, after the intervention and during removal of the introducer, the nurse observed a small quantity of blood (leak) at the level of the junction between the base and the body of the introducer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).Teleflex received the device for investigation.The reported complaint of sheath leaked is not confirmed.No leaks were noted from the returned sheath.Although, the root cause of the complaint is undetermined the returned device passed visual and functional test specifications.No further action required at this time.

Brand Name
TRANSRADIAL ACCESS TRAY
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key8207747
Report Number3010532612-2018-00398
Device Sequence Number18898387
Product Code DYB
UDI-Device Identifier00801902066626
UDI-Public00801902066626
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberN/A
Device Catalogue NumberAA-10507-1
Device Lot Number14F18E0297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1